# SDR UALA2013050803232

- Difficulty date: May 7, 2013
- Submitted: May 9, 2013
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 49,043 hours, 12,353 cycles
- Engine: Pwa PW4056
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Loose
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

TAIL SKID DRIPPING HYD FLUID.  LARGE PATCH OF FLUID UNDER SKID.  CLEANED AND CHECKED ALL HYD LINE IN FWD STABILIZER COMPARTMENT, FOUND TWO LINES LOOSE, TIGHTENED BOTH LINES ABOUT 1-2 TURN AND SECURED.  RAN ALL THREE HYD SYSTEMS AGAIN AND CHECKED FOR ANY ACTIVE LEAKS, NON-FOUND, ALL COMPONENTS WERE CHECKED AND NO LEAKAGE FOUND.
